ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

On Universal Relatives of the Riemann Zeta-function

Niess, M. (2009) On Universal Relatives of the Riemann Zeta-function. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (5). pp. 87-92. ISSN 00002-3043

[img]
Preview
PDF
Download (246Kb) | Preview
    Item Type: Article
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 14 Sep 2012 12:41
    Last Modified: 14 Sep 2012 12:41
    URI: http://mathematics.asj-oa.am/id/eprint/374

    Actions (login required)

    View Item